Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

What is the treatment if child developed puffy eyes after giving Advil syrup for runny nose?

DOCTOR OF THE MONTH - Feb 2013
Feb 2013
User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 2002
Answered : 3176 Questions
Question
hello I have a daughter who is 1 year 6 months she had runny nose for 3 weeks and then gave her medicine name adryl so now there is no runny nose but she is very sick with puffy eyes should i take her to a doctor immediately?, I gave her advil syrup that i brought from canada. what should i do ?
Posted Thu, 19 Dec 2013 in Child Health
 
 
Answered by Dr. E Venkata Ramana 24 minutes later
Brief Answer: Get her examined by the doctor. Detailed Answer: HiXXXXX, Thank you for your query on Healthcare Magic. I would like to know in what way she is very sick. Is she having fever at present? Puffy eyes could be a symptom of allergic problem. Advil syrup contains ibuprofen and it is given for fever and pain in children. If she is having fever, you can give Advil as per the prescribed dosage. Maintain het hydration by giving plenty of oral fluids and sips of oral rehydration solutions such as Pedialyte. And consult the pediatrician for physical examination to look for the causes of her sickness and puffy eyes. Hope I have answered your query, if you have any clarification please let me know. Regards.
Above answer was peer-reviewed by
 
Follow-up: What is the treatment if child developed puffy eyes after giving Advil syrup for runny nose? 1 hour later
Well we are in bangladesh right now the season is changing as well and she got a lot of mosquito bites as well and she is not active like before and yes she was feverish that is why i gave her the advil my canadian doctor also adviced me to get allergic medication for her since she has seasonal allergy so should i give her the allergy mediction ? And i will get a pediatrician to get her checked as well
 
 
Answered by Dr. E Venkata Ramana 17 minutes later
Brief Answer: You can give as per prescription dosage. Detailed Answer: Hi XXXXX, Thank you for getting back. You can give Advil if the child is continuing fever as per the prescription. For her seasonal allergy, you can give the allergic medication also as per the instructions. And protect the child from mosquito bites by using mosquito nets and repellents as the mosquitos spread many diseases such as malaria and dengue fever. And consult the pediatrician for clinical assessment to know the cause for the fever and to prescribe specific medication. Hope I have answered your query, if you have any clarification please let me know. Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor